# SDR 2003FA0000694

- Difficulty date: May 29, 2003
- Submitted: July 10, 2003
- Operation: General aviation
- Aircraft: N103WP
- Make and model: Scwzer 269D
- Aircraft serial: S1573
- Engine: Lyc HIO360D1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SLICK4345
- Part serial: 03051273
- Condition: Failed
- Location: Engine
- Part time: 5 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO WAS REPLACED ON 5-27-03 WITH THIS MAGNETO.  ON 5-28-03, WHILE PERFORMING MAGNETO CHECK, LEFT MAGNETO WAS DEAD.  VERIFIED BY REMOING PRIMARY LEAD.  CHECKED NEXT DAY AND STILL WAS NOT FUNCTION ING.  REMOVED AND REPLACED MAGNETO.
